JournalsjncgVol. 3, No. 4pp. 579–597

A period map for generalized deformations

  • Domenico Fiorenza

    Università di Roma La Sapienza
  • Marco Manetti

    Università di Roma La Sapienza
A period map for generalized deformations cover
Download PDF

Abstract

For every compact Kähler manifold we give a canonical extension of Griffith’s period map to generalized deformations, intended as solutions of Maurer–Cartan equation in the algebra of polyvector fields. Our construction involves the notion of Cartan homotopy and a canonical L∞-structure on mapping cones of morphisms of differential graded Lie algebras.

Cite this article

Domenico Fiorenza, Marco Manetti, A period map for generalized deformations. J. Noncommut. Geom. 3 (2009), no. 4, pp. 579–597

DOI 10.4171/JNCG/47